Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Properties of solutions of stochastic differential equations with nonhomogeneous coefficients and non-Lipschitz diffusion


Authors: Yu. S. Mishura, S. V. Posashkova and G. M. Shevchenko
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 79 (2008).
Journal: Theor. Probability and Math. Statist. 79 (2009), 117-126
MSC (2000): Primary 60H10; Secondary 91B28
DOI: https://doi.org/10.1090/S0094-9000-09-00774-1
Published electronically: December 28, 2009
MathSciNet review: 2494541
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Properties of solutions of stochastic differential equations with nonhomogeneous coefficients and non-Lipschitz diffusion are studied in the paper. Conditions on the coefficients of an equation are obtained ensuring that a solution does not vanish over a finite time interval in the case of the diffusion $ \sigma(t)\sqrt{x}$. We prove a limit theorem that solutions continuously depend on the parameter $ n$ in the space $ L_1(\mathsf{P})$ for a sequence of stochastic differential equations with nonhomogeneous coefficients and non-Lipschitz diffusion.


References [Enhancements On Off] (What's this?)

  • 1. N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland Publishing Co. and Kodansha, Ltd., Amsterdam-New York and Tokyo, 1981. MR 637061 (84b:60080)
  • 2. G. Peskir, A change-of-variable formula with local time on curves, J. Theoret. Probab. 18 (2005), no. 3, 499-535. MR 2167640 (2006k:60096)
  • 3. D. W. Stroock and S. R. S. Varadhan, Diffusion processes with continuous coefficients I, Comm. Pure Appl. Math. 22 (1969), no. 3, 345-400. MR 0253426 (40:6641)
  • 4. T. Yamada, Sur l'approximation des solutions d'équations différentielles stochastiques, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 36 (1976), 153-164. MR 0413269 (54:1386)
  • 5. T. Yamada and S. Watanabe, On the uniqueness of solutions of stochastic differential equations, J. Math. Kyoto Univ. 11 (1971), 155-167. MR 0278420 (43:4150)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60H10, 91B28

Retrieve articles in all journals with MSC (2000): 60H10, 91B28


Additional Information

Yu. S. Mishura
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: myus@univ.kiev.ua

S. V. Posashkova
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: revan1988@gmail.com

G. M. Shevchenko
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: zhora@univ.kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-09-00774-1
Keywords: Stochastic differential equations, non-Lipschitz diffusion, Cox--Ingersoll--Ross model, continuous dependence on a parameter
Received by editor(s): March 12, 2008
Published electronically: December 28, 2009
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society